After being on suboxone ( 4 days , was on methadone for many years , was down to 10 mg)
I realized all the symptoms I was having: anxiety, fast heartbeat, insomnia, crying, chills, muscle aches, runny nose, irritated
Was actually methadone w/d.. I thought it was sub side affects so I cut my dose to 1film second day then third dose 1/4 of film.
I honestly felt like I was going to have a heart attack... ( I think I was having an anxiety attack)
After getting no advice from doctors office ( my doctor was out of office until Monday) I called my pharmacist and he made me calm down and realize it was probably W/d from methadone.plus I was taking enough suboxone .
I also took last night a 1/2 clonadine and slept most of the night...
so I will continue to use suboxone for now and try to stay calm... until I see doctor anyways..
maybe the methadone w/d was so bad cause I was on it for many years? Ugh it was horrible!!!!!